Large deviations for quadratic forms of Gaussian stationary processes

Bercu, Bernard, Gamboa, Fabrice, Rouault, Alain . Comptes Rendus de l'Académie des Sciences, Série I: Mathématique 1996. 322 (7) :695-698

Locate this article in:

Bibtex

@article{CIS-131664,
  Author = {Bercu, Bernard and Gamboa, Fabrice and Rouault, Alain},
  Title = {Large deviations for quadratic forms of Gaussian stationary processes},
  Journal = {Comptes Rendus de l'Académie des Sciences, Série I: Mathématique},
  Volume = {322},
  Number = {7},
  Year = {1996},
  Pages = {695--698},
  Keywords = {Large deviations}
}

Similar articles